# SDR CALA2025041703949

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 113,114 hours, 14,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R1 DOOR M33094 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK FOU ND OUT OF LIMIT DURING DEEP CYCLE TEST.   REPLACED M/G R1 DR M3309 4 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AND DO A TEST OF THE NEW BATTERY PACK FOR CAPACITY CHECK, THE TEST RESULT NORMAL, PER AMM 33-51-06-960-801 & 33-51-06-200-801 REV 103.
